# SDR HEEA0010173

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter Plug
- Part number: 9550166670
- Condition: Intermittent
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER PLUG FIRES INTERMITTENTLY.
